# SDR SIMA20140726021

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT WINDOW REVEAL ASSEMBLY IS CRACKED.  R & R RT EMER EXIT WINDOW REVEAL ASSEMBLY IAW AMM 25-23-09.
